On sums of powers (II)

Chowla, S. (1935) On sums of powers (II) Proceedings of the Indian Academy of Sciences, Section A, 1 (9). pp. 590-591. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/590-591.pdf

Related URL: http://dx.doi.org/10.1007/BF03035611


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8566
Deposited On:27 Oct 2010 06:20
Last Modified:16 May 2016 18:31

Repository Staff Only: item control page